| Catalog Number |
482316550 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient was revised to address a fractured xia polyaxial screw at right s1.The patient reported pain and ct scan identified the fractured screw.The fractured shaft was unable to be removed during revision and remains in the patient; the replacement screw was placed in the bone slightly lateral to the fractured shaft.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description